# SDR DALA2025040802733

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,013 hours, 38,700 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 A.D.//A.A. DISCREPANCIES ON OPEN HOLES FROM LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE # 11 CORROSION ON FITTING AND SKIN BTW 4-7 O CLOCK POSITION, HOLE # 12 CORROSION ON FITTING AND SKIN BTW 8-11 O CLOCK POSITION, HOLE # 13 CORROSION ON FITTING BTW 9- 12 O CLOCK POSITION, HOLE # 14 CORROSION ON FITTING AND SKIN BTW 1-4 O CLOCK POSITION AND HOLE # 17 CORROSION ON FITTING AND SKIN BTW 5-8 O CLOCK POSITION (IN REF: CARD 5720-01100-05A JOB # 102-0001 STEP 14.C.). CORRECTIVE ACTION: SUMMARY OF NRC 00273: LEVEL CORROSION 2. HOLES # #12, #13 & # 14 WERE REPAIRED PER CARD 5720-01100-05A AND HOLES # 11 & #17 WERE REAPIRED PER ER/A 625151-14AD REV ORIGINAL SECTION I: PERMANENT REPAIR. (0897595)
